In this paper, we explore the relations among reduced cases of algebraic models for homotopy 3-types for groups such as braided crossed and quadratic modules and reduced simplicial groups with Moore complex of length 2.
Braided Crossed modules, Cat-groups, Simplicial groups, Quadratic Modules
ULUALAN, ERDAL (2007) "Relations Among Algebraic Models of 1-Connected Homotopy 3-Types," Turkish Journal of Mathematics: Vol. 31: No. 1, Article 2. Available at: https://journals.tubitak.gov.tr/math/vol31/iss1/2